# SDR ASOA00100

- Difficulty date: August 26, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120198
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 12028947003
- Condition: Broken
- Location: L/E Wing Root
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 4341 - DURING FLT FROM CRW TO ATL, A LOUD POOP SOUND CAME FROM THE LEFT ENGINE AREA FOLLOWED BY A SMOKE SMELL IN THE COCKPIT AND A DUCT LEAK AURAL WARNING AND LIGHT ON THE LEFT SIDE.  CAPTAIN PULLED THE POER LEVER TO IDLE ON THE LEFT ENGINE TO REDUCE BLEED AIR FLOW.  CAPTAIN ALSO PUT LEFT ENGINE BLEED TO CLOSED AND TURNED LEFT PACK OFF.  AIRCRAFT RETURNED TO CRW AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LEFT BLEED DUCT FROM SHUTOFF VALVE TO FIRST CLAMP IN THE WING ROOT.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
